A. Mohammadpour
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
:
Generalizations of some probability inequalities and L-p convergence of random variables for any monotone measure
,
Brazilian Journal of Probability and Statistics vol.29, 4 (2015), p. 878-896
[2015]
Download
DOI:
10.1214/14-BJPS251
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
,
Vaezpour M. S.
:
Useful tools for non-linear systems: Several non-linear integral inequalities
,
Knowledge-Based System vol.49, 1 (2013), p. 73-80
[2013]
Download
DOI:
10.1016/j.knosys.2013.04.016
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
:
Generalizations of the Chebyshev-type inequality for Choquet-like expectation
,
Information Sciences vol.236, 1 (2013), p. 168-173
[2013]
Download
DOI:
10.1016/j.ins.2013.02.019
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
,
Ouyang Y.
:
On a strong law of large numbers for monotone measures
,
Statistics & Probability Letters vol.83, 4 (2013), p. 1213-1218
[2013]
Download
DOI:
10.1016/j.spl.2013.01.021
Agahi H.
,
Mohammadpour A.
,
Mesiar Radko
,
Vaezpour M. S.
:
Liapunov-type inequality for universal integral
,
International Journal of Intelligent Systems vol.27, 10 (2012), p. 908-925
[2012]
Download
DOI:
10.1002/int.21553